# SDR ASAA2024010447160

- Difficulty date: January 4, 2024
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 46,627 hours, 13,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT EXIT SIGN ABOVE EXIT ROWS 16 & 17 AISLE FELL OFF FROM THE CEILING. GROUNDED - YES. EXIT SIGN ROWS 16 &17 AISLE REINSTALLED AS REQUIRED OPS GOOD. REF. AMM 33-51-01.
